# SDR CA031022008

- Difficulty date: September 25, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 13,971 hours
- Engine: Pwa PT6A28
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 11564000035
- Condition: Loose
- Location: Rudder
- Part time: 14,388 hours, 15,663 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VERTICLE STAB. DE-ICE BOOT REPLACEMENT, IT WAS NOTED THAT THREE OF THE SIX JO-BOLT FASTENERS THAT ATTACH THE UPPER RUDDER HINGE BRACKET TO THE SPAR WERE LOOSE.THESE FASTENERS WERE REPLACED WITH NEW.
